3 doctors weighed in:

Celexa (citalopram) is making me suicidal and paranoid. What should I do?

3 doctors weighed in
Dr. Miroslava Fox
Clinical Psychology
1 doctor agrees

In brief: See below

Consult your prescribing doctor asap! if suicidal thoughts become too difficult to handle, please dial 911 or go to the nearest emergency room.

In brief: See below

Consult your prescribing doctor asap! if suicidal thoughts become too difficult to handle, please dial 911 or go to the nearest emergency room.
Dr. Miroslava Fox
Dr. Miroslava Fox
Thank
Dr. Imad Khreim
Psychiatry
1 doctor agrees

In brief: See your doctor

Whether it is Celexa (citalopram) or not, when you experience these feelings you should immediately contact our doctor and see him for a proper evaluation.
. If you feel not safe because these thoughts are getting stringer, please go to the nearest emergency room. There is help available and these feelings are treatable.

In brief: See your doctor

Whether it is Celexa (citalopram) or not, when you experience these feelings you should immediately contact our doctor and see him for a proper evaluation.
. If you feel not safe because these thoughts are getting stringer, please go to the nearest emergency room. There is help available and these feelings are treatable.
Dr. Imad Khreim
Dr. Imad Khreim
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available